# SDR NOCA04809

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 78174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED IAW AMM 33-51-00, OPS OK.
